Doctor insights on:
Stomach Pain In Reaction To Acesulfame Potassium
Difficult to say: Low calcium in the blood is rare unless you have serious organ illnesses. Ask your doctor for guidance about the amount of water you should drink daily with the pills prescribed. Low calcium diet causes your body to take it from your bones and teeth, and this does not affect the blood calcium. Magnesium usually counteracts gut spasms and prevents cramps from constipation. Be well. ...Read more
Not likely: Food poisoning comes from toxins that are already in food - it usually takes hours for symptoms to start. Gi infections from contaminated food usually take longer(12-48 hours). Immediate pain after eating is more likely to be a GI disorder like an ulcer or gallbladder problem, but it could also be from a food allergy. ...Read more
Cyanosis from eating lima beans which causes glycosides to release cyanide on contact with stomach acid. Is that an allergic reaction?
Can potassium gluconate, magnesium or invokana cause cloudiness and a popcorn like smell in the urine?
Likely Invokana: since the popcorn like smell is a result of urine full of glucose. I have had other patients complain of "sweet tea" and "just baked bread" smell to their urine, though the latter had a yeast infection. Cloudiness would make it more likely to be infection. Thanks for trusting in HealthTap. ...Read more
Eating to much Black licorice cause hypokalemia, can compensate this eating food rich in potassium? Can Cause also bleeding due to lowering platelets
Don't overdo it: The more serious risk of excess black licorice is as a cause of high blood pressure. People who have actually have gotten sick have eaten the real stuff (not just licorice-flavored candy); if this is a major component of your diet, do keep track of your electrolytes and blood pressure with your physician during your annual health check-ups. If they are okay, enjoy what you love. ...Read more
High bun 63/cr 2.2 with chf patient. Can urinary retention cause it? Burning in urination and abdominal pain feels better with food. Discontinued ssri, can gabapentin cause it? How to detect bladder issues, and is it safe to take uristat in chf/ckd?
Renal Disease: BUN (Blood Urea Nitrogen) and Cr (Creatinine) are blood markers used to measure kidney function. The values presented are indicative of poor kidney function and need further evaluation. Urinary retention is an abnormal finding that can lead to kidney disease. Further workup is needed to determine the cause of retention. You must exert caution with all medications. Do consult with your MD. ...Read moreSee 1 more doctor answer
Pinching in stomach liver heart also in lower abdomen can it be due to gas or ulcer please advise?
I made fish, hours later in er. Can you get food poisoning with only severe diarrhea and intense lower stomach cramps, but no vomiting or nausea. Went to er, elevated wbc, high neutrophils, low lymphs?
Yes, it can: As we always say, "diseases don't read books."it's likely truthful to say there are more unusual presentations of common problems than classical pictures of those same problems. When it's an unusual set of symptoms we tend not to think of textbook diseases when it may very well be the case. The er likely ruled out other things to explain your symptoms. Ergo, mr. Fish likely had the las laugh! ...Read moreSee 1 more doctor answer
N (medically unable to vomit) after pain. D & upset stomach has been common for 1-2wk. Pain stabbing in stomach closing in lrq. Cyst or appendicitis?
Exexperiencing vomiting and burning sensation in stomach after mixing whisky with red wine. What can be done to alleviate the effects?
Mixing drinks: First, is not a good idea to mix drinks, you will get a miserable hangover. Alcoholic beverages relax the muscle at lower part of the food pipe that prevents acid reflux. Red wine has additional substances that lower the pressure of the muscle even more. In short, take lots of Tums (calcium carbonate) or mylanta while you drink or do not mix drinks or better slow dowb your drinking. ...Read more
Does water diarrhea and taking diuretics can deshydrate me? Does.Deshydration can lower my blood pressure? To 90/48?
causes dehydration: Watery diarrhea can result in the loss of fluids and important salts. During an episode of severe diarrhea it would be best to consult your doctor to hold your diuretics til it passes. Most non-bloody diarrhea is caused by viruses, but if it persisted you should be tested for other causes. Also, if the symptoms are prolonged, you may need to have blood work. Drink plenty of fluids like gatorade. ...Read moreSee 1 more doctor answer
I get moderate squeezing/pressure pain in lower abdomen area sometimes, followed by 0.5 to 2 hours of minor loose stool or diarrhea. What could it be? Would Pepto Bismol (bismuth subsalicylate) help give some relief?
Probably not: Many mechanisms can cause abdominal pain, and diarrhea, including medication usage with non-steroid anti-inflammatory medications, peptic ulcer disease, biliary diseases (e.g. biliary dyskinesis, gallstones), pancreatitis, diverticulitis, celiac disease. For more information, Consult your physician for proper evaluation and testings. ...Read moreSee 1 more doctor answer
What are high oxalate containing foods one can avoid to reduce calcium oxalate stones in my kidneys?Plz send me list to avoid such food in my diet
Oxalate: Although many foods contain oxalate, only nine foods are believed to increase importantly in the urine and then promote kidney stone formation. They are: beets, spinach, rhubarb, strawberries, nuts, chocolate, tea, wheat bran, and all dry beans (fresh, canned, or cooked), excluding lima and green beans. It is best to avoid these foods. Drinking 3 to 4 liters per day of fluid is essential. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Acesulfame potassium
- Is acesulfame potassium a harmful sweetener?
- Acesulfame potassium interactions
- Ask a doctor a question free online
- Acesulfame potassium side effects
- Acesulfame potassium dangers
- Foods to avoid for a severe reaction to potassium nitrate
- Potassium stomach cramps
- Talk to a pharmacologist online for free